# SDR CALA2023032400859

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 118,264 hours, 18,498 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: AMC02PA03RWC
- Condition: Cracked
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTORS DAMAGE AT 17AB,19AB,30A B,19LK,27LK,30LK,32LK REF HAECO NON-ROUTINE NO:9408796 - ORIGINA TED BY EMP V905488,EA 4420-03294 REV C OP 001. PERFORMED BY EMP V905488,REPLACED CEILING PANEL EMERGENCY LIGHT CONNECTORS AT 17AB,19AB,30AB,19LK,27LK,30LK,32LK AND LIGHT TEST FOUND PASS AS PER AMM 33-51-05-402-024 REV 138 SWPM 20-61-28 REV 81.
